Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$ ({\bf M},\epsilon,\delta)$-minimal curve regularity

Author: Frank Morgan
Journal: Proc. Amer. Math. Soc. 120 (1994), 677-686
MSC: Primary 49Q20; Secondary 58E12
MathSciNet review: 1169884
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ ({\mathbf{M}},c{r^\alpha },\delta )$-minimal sets are embedded $ {C^{1,\alpha /2}}$ curves meeting in threes at 120$ ^\circ$ angles.

References [Enhancements On Off] (What's this?)

  • [A] F. J. Almgren, Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints, Mem. Amer. Math. Soc., vol. 4, Amer. Math. Soc., Providence, RI, 1976. MR 0420406 (54:8420)
  • [F] Herbert Federer, Geometric measure theory, Springer-Verlag, New York, 1969. MR 0257325 (41:1976)
  • [LM] Gary Lawlor and Frank Morgan, Paired calibrations applied to soap films, immiscible fluids, and surfaces or networks minimizing other norms, Pacific J. Math. (to appear). MR 1306034 (95i:58051)
  • [M1] Frank Morgan, Geometric measure theory: a beginner's guide, Academic Press, New York, 1988. MR 933756 (89f:49036)
  • [M2] -, Soap bubbles in $ {{\mathbf{R}}^2}$ and in surfaces, Pacific J. Math. (to appear).
  • [M3] -, Size-minimizing rectifiable currents, Invent. Math. 96 (1989), 333-348. MR 989700 (91b:49054)
  • [M4] -, Soap bubbles and soap films, Mathematical Vistas: New and Recent Publications in Mathematics from the New York Academy of Sciences (Joseph Malkevitch and Donald McCarthy, eds.), vol. 607, New York Acad. Sci., New York, 1990, pp. 98-106.
  • [T] Jean E. Taylor, The structure of singularities in soap-bubble-like and soap-film-like minimal surfaces, Ann. of Math. (2) 103 (1976), 489-539. MR 0428181 (55:1208a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49Q20, 58E12

Retrieve articles in all journals with MSC: 49Q20, 58E12

Additional Information

Keywords: $ ({\mathbf{M}},\varepsilon ,\delta )$-minimal, minimal curves
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society